Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On two absolute Riesz summability factors of infinite series


Author: Mehmet Ali Sarıgöl
Journal: Proc. Amer. Math. Soc. 118 (1993), 485-488
MSC: Primary 40F05
MathSciNet review: 1127143
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a necessary and sufficient condition in order that a series $ \sum {{a_n}} {\varepsilon _n}$ should be summable $ \vert R,{q_n}\vert$ whenever $ \sum {{a_n}} $ is summable $ \vert R,{p_n}{\vert _k},\;k \geqslant 1$, and so extends the known result of Bosanquet to the case $ k > 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40F05

Retrieve articles in all journals with MSC: 40F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1127143-8
PII: S 0002-9939(1993)1127143-8
Article copyright: © Copyright 1993 American Mathematical Society